U.S. doctors online nowAsk doctors free
Australia
A 44-year-old female asked:

dear dr, i am taking prednisone for my sarcoidosis in my eyes and my shoulder but now i put on weight is there any other tablet our their?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
NO: There's no substitute for Prednisone and yes, weight gain is a known side effect. The side effects are dose related. Your doctor can help you taper to the smallest effective dose and that may help. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.